Equisingular deformations below the Newton boundary
Compositio Mathematica, Tome 80 (1991) no. 3, p. 257-283
@article{CM_1991__80_3_257_0,
     author = {Altmann, Klaus},
     title = {Equisingular deformations below the Newton boundary},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {80},
     number = {3},
     year = {1991},
     pages = {257-283},
     zbl = {0751.14022},
     mrnumber = {1134256},
     language = {en},
     url = {http://www.numdam.org/item/CM_1991__80_3_257_0}
}
Altmann, Klaus. Equisingular deformations below the Newton boundary. Compositio Mathematica, Tome 80 (1991) no. 3, pp. 257-283. http://www.numdam.org/item/CM_1991__80_3_257_0/

[A1] Altmann, K.: Equisingular deformations of isolated 2-dimensional hypersurface singularities. Invent. Math. 88, 619-634 (1987). | MR 884803 | Zbl 0635.14003

[Ha] Hartshorne, R.: Algebraic geometry. Graduate Texts in Mathematics, vol. 52. Berlin, Heidelberg, New York: Springer 1977. | MR 463157 | Zbl 0367.14001

[Ka] Karras, U.: Equimultiplicity of deformations of constant Milnor number. In: Proceedings of the Conference on Algebraic Geometry, Berlin 1985. Teubner-Texte zur Mathematik, vol. 92, Leipzig: Teubner 1986. | MR 922912 | Zbl 0635.14004

[O] Oka, M.: On the Resolution of the Hypersurface Singularities. In: Advanced Studies in Pure Mathematics 8, 405-436 (1986) (Complex Analytic Singularities). | Zbl 0622.14012

[Va] Varchenko, a.n.: Zeta-function of monodromy and Newton's diagram. Invent. Math. 37, 253-262 (1976). | MR 424806 | Zbl 0333.14007

[Wa1] Wahl, J.: Equisingular deformations of plane algebroid curves. Trans. Am. Math. Soc. 193, 143-170 (1974). | MR 419439 | Zbl 0294.14007

[Wa2] Wahl, J.: Equisingular deformations of normal surface singularities, I. Ann. Math. 104, 325-356 (1976). | MR 422270 | Zbl 0358.14007